# SDR IPXA2025062011769

- Difficulty date: June 3, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 22165023
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OUTBD. T/R AFT UPPER EDGE IS CHAFED FROM RAIN GAURD DOT#58-04 DARRYL FORD 91102506.REMOVED RUBSTRIP AT #1 OUTBD. T/R AFT UPPER EDGE, IAW A300-600 SRM 51-40-21.FABRICATED NEW RUBSTRIP, IAW GMM 09-08-01-03. MATERIAL USED: CRES SHEET P/N 321A .040SS BATCH 0004148834, IAW PRATT & WHITNEY SRM 54-30-00 PAG 98.104 ITEM 117.INSTALLED NEW RUBSTRIP, IAW A300-600 SRM 51-40-21. MATERIAL USED. RIVET P/N NAS1200M5-4 BATCH 0004366673
